# SDR GLBA20111130J

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 30,318 hours, 31,338 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 12032943001
- Part serial: 726
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT AFTER TAKEOFF THE RT GEAR RED A & B DISAGREEMENT LIGHTS STAYED ILLUMINATED FOR 15-20 SECONDS AND THEN WENT OUT. MX REPLACED THE NR 3 SEQUENCE VALVE, PN: 120-32943-001, SN: 726, IAW EMM 32-32-04, OPS CK GOOD IAW 32-30-00.
